# SDR F3LA200300184

- Difficulty date: December 19, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N306FL
- Make and model: Boeing 737-36N
- Aircraft serial: 28563
- Aircraft time: 21,103 hours, 9,980 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 472622
- Part serial: 2296
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED FIRE WARN LIGHT ON P-7, ENG 1/2 OVERHEAT LIGHTS ON P-8 AND CONTROL CABIN ALARM BELL DID NOT OPERATE IN STEPS 1 G-3 AND 1 G-7 OF FIRE WARNING SYSTEM TEST.  TEST 1 G-10 PASSED.  REPLACED FIRE DETECTION MODULE PER MM 26-10-01.  PERFORMED ENGINE FIRE DETECTION OPERATIONAL TEST PER MM 26-11-00 AND CHECKED GOOD.  PERFORMED APU FIRE DETECTION OPERATIONAL TEST PER MM 26-15-00 AND CHECKED GOOD.
